# SDR CHQ00020

- Difficulty date: June 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 128
- Aircraft time: 29,615 hours, 35,545 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD PRESS AND QTY IN FLIGHT.  DECLARED EMERGENCY.
